Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

Does Accutane Lighten Your Skin??

My skin appears to have lightened since ive been on accutane, most noticably around my eyes...

Is this normal and permanent??

Share this post


Link to post
Share on other sites

Is the rest of your skin somewhat red? I noticed that since my skin was red it made under my eyes look a lot whiter since the skin there didn't redden.

Share this post


Link to post
Share on other sites

Ya it is pretty red but its always been, and i never noticed the lightened skin under my eyes until a few days ago...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×